# SDR 96ZZZM472

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Fs 1176.9
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CABIN, REINFORCEMENT CHORD IS HEAVILY CORRODED AT FS 1176.9 AT LBL 63 UPPER SIDE OF CHORD.  CUT OUT DAMAGED AREA AT LBL 50.5 AND INSTALLED NEW CHORD ANGLE AND SPLICE AS PER 95PMSI067D-1.
